标题:Backward stochastic differential equations with rank-based data
作者:Chen Zhenqing;Feng Xinwei
作者机构:[Chen Zhenqing] Department of Mathematics,University of Washington, Seattle, WA98195, USA.;[Feng Xinwei] School of Mathematics,Shandong University;;De 更多
通讯作者:Feng, X(fengxw121@163.com)
通讯作者地址:[Feng, XW]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China;[Feng, XW]Chinese Univ Hong Kong, Dept Stat, Hong Hom, Hong Kong, Peoples R 更多
来源:中国科学. 数学
出版年:2018
卷:61
期:1
页码:27-56
DOI:10.1007/s11425-017-9125-6
关键词:backward stochastic differential equations; ranked particles; named; particles; reflected Brownian motion; partial differential equations;; viscosity solution
摘要:In this paper, we investigate Markovian backward stochastic differential equations (BSDEs) with the generator and the terminal value that depend on the solutions of stochastic differential equations with rankbased drift coefficients. We study regularity properties of the solutions of this kind of BSDEs and establish their connection with semi-linear backward parabolic partial differential equations in simplex with Neumann boundary condition. As an application, we study the European option pricing problem with capital size based stock prices.
收录类别:CSCD;SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85037141354&doi=10.1007%2fs11425-017-9125-6&partnerID=40&md5=88eae67d84eac06de9caa5a4a08f20a5
TOP